# SDR ASAA2015030511095

- Difficulty date: March 5, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 67,755 hours, 37,517 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 651768547
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME AT STA 351 HAS A CRACK INDICATION STRINGERS 16 DOOR STOP FITTING MOUNT HOLE, 3RD HOLE INBD ON UPPER ROW.  ACFT GROUNDED. REPAIRED FRAME AND STOP FITTING IAW EA AD20121205-400-53-108, THIS REPAIR HAS AMOC APPROVAL AND IS A CAT B REPAIR STAGE II DTI APPROVAL IS REQUIRED PRIOR T049517 TOTAL ACFT CYCLES, THIS ALSO HAS A 2ND CAT B APPROVAL FOR STRINGER AND CLIPS REQUIRES INSPECTION IAW AD2012-12-05.
